On A Problem Of Samuel

Raj K. Markanda; Joaquin Pascual

Revista colombiana de matematicas (1981)

  • Volume: 15, page 1-6
  • ISSN: 0034-7426

How to cite


Markanda, Raj K., and Pascual, Joaquin. "On A Problem Of Samuel." Revista colombiana de matematicas 15 (1981): 1-6. <http://eudml.org/doc/181703>.

author = {Markanda, Raj K., Pascual, Joaquin},
journal = {Revista colombiana de matematicas},
keywords = {euclidean ring as polynomial ring; unique factorization domain},
pages = {1-6},
title = {On A Problem Of Samuel},
url = {http://eudml.org/doc/181703},
volume = {15},
year = {1981},

AU - Markanda, Raj K.
AU - Pascual, Joaquin
TI - On A Problem Of Samuel
JO - Revista colombiana de matematicas
PY - 1981
VL - 15
SP - 1
EP - 6
KW - euclidean ring as polynomial ring; unique factorization domain
UR - http://eudml.org/doc/181703
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.